Welcome visitor you can login or create an account.

FERVEFLU ADULTS 8 sachets

Brand: ACTAVIS
Product Code: FERVEFLU ADULTS 8 sachets
Availability: In Stock
Product viewed: 1422

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

When you are ill and have to take Ferfeflu, it is recommended:
Do not overheat the room;
The air is further moistened;
Do not smoke in the room;
The body is hydrated by taking a sufficient amount of water.

1. WHAT FERFFEE IS FOR ADDED SUGAR AND WHAT IT IS USED FOR
This medicine contains paracetamol.
The drug is a combination of antipyretic, analgesic, antiallergic and ascorbic acid.
It is used to treat cold, allergic rhinitis, rhinopharyngitis and flu-like conditions in adults and children over 15 years of age.

IMPORTANT!
2. BEFORE YOU TAKE FERFELF FOR ADULTS WITHOUT SUGAR
Do not take FERFFEFUL FOR ADULTS WITHOUT SUGAR in the following cases:
If you have an allergy to any of the ingredients;
If you have a serious liver disease;
If you suffer from some form of glaucoma;
If you have prostate and urinary disorders;
In children under 15 years of age.
WHEN YOU HAVE FREQUENCY, ALWAYS CONSULT YOUR DOCTOR OR PHARMACY.

SPECIAL WARNINGS
Consult a doctor immediately in case of overdose or accidental overdose.
This medicine contains paracetamol. Other medicines also contain these substances. Do not combine these medicines so that they do not exceed the recommended daily dose (see "Posology").
The temperature should drop very quickly.
Do not take a higher dose than indicated in this leaflet and consult a doctor immediately in the event of an overdose.
Do not use the medicine for long-term treatment without a doctor's appointment, especially if the symptoms of fever last for more than 3 days and the other symptoms more than 5 days and / or get worse or another symptom occurs after taking the medicine.

PRECAUTIONS FOR USE
Tell your doctor or pharmacist if you have kidney, pregnancy and breast-feeding;
Tell your doctor or pharmacist if you are taking another medicine at the same time.
When you get upset, do not hesitate to contact your doctor or pharmacist.
Beware of children;
During treatment, it is undesirable to drink alcohol or sedatives (especially barbiturates).
Taking other medicines
TO AVOID POTENTIAL MEDICINAL INTERACTIONS, PLEASE INFORM YOUR DOCTOR OR PHARMACEUTICY IF YOU TAKE OR BEING TAKEN OTHER MEDICINES, INCLUDING SUCH MEDICINE, WHETHER OR NOT RECEIVED.

To avoid the harmful effects of overdosage, DO NOT combine with other medicines containing antihistamines or paracetamol WITHOUT DOCTOR'S CONSULTATION. When you get upset, do not hesitate to contact your doctor or pharmacist.

Take FERFFEFUL FOR ADULTS WITHOUT SUGAR with food and drink
Alcohol should not be taken during treatment.

Pregnancy and breastfeeding
As a precaution, this medicine is not recommended during pregnancy and lactation.
As a general rule, during pregnancy or breastfeeding, consult with your doctor or pharmacist before taking any medication.

Driving and using machines
People who drive or operate machinery are alert to the risk of drowsiness when using this medicine.
This effect is enhanced by the intake of alcohol or alcohol-containing medicines.

3. HOW TO TAKE FERFELF FOR ADULTS WITHOUT SUGAR
DOSAGE
Adults and children over 15:
One sachet, two or three times a day.

METHOD OF APPLICATION
The interval between two intakes should be at least 4 hours.
The contents of the sachet should be taken with sufficient amount of hot or cold water.
Oral use.

FREQUENCY OF TREATMENT
For flu-like conditions, it is recommended that FERFFEF FOR ADULTS WITHOUT SUGAR be
Take hot water in the evening when the first symptoms occur.
In the case of acute renal failure (creatinine clearance <10 ml / min), the interval between two doses should be at least 8 hours.
DO NOT CONTINUE TREATMENT WITHOUT DOCTORING WITH A DOCTOR.

LENGTH OF TREATMENT
Do not use this medicine for long-term treatment without consulting a doctor, especially if the symptoms last for more than 5 days.

If you take more FERFFEF FOR ADULTS WITHOUT SUGAR than you should
If you accidentally or deliberately take a higher dose than the one mentioned in this leaflet, tell your doctor or pharmacist.
POSSIBLE SIDE EFFECTS
Like all medicines, FERFFEFUL FOR ADULTS WITHOUT SUGAR can cause side effects, although not everyone gets them.
The occurrence of a severe attack of glaucoma in people who have such a predisposition;
Urine disorders (significant reduction of urine, difficulty urinating);
Dry mouth, accommodation disorders (the ability of the eye to adjust for vision at different distances), constipation;
Memory or concentration disorders, confusion, vertigo (more common in elderly patients);
Lack of coordination in movements, shaking;
Drowsiness, low attention - more pronounced at the start of treatment;
Rare cases of skin rash, redness of the skin, or allergic reaction in the form of a sudden swelling of the face or neck, or a sudden malaise with a fall in blood pressure have been reported. Treatment should be discontinued immediately, seek medical advice and do not take any other medicines containing paracetamol or phenyramin;
There have been rare reports of changes in laboratory test results, such as very low levels of some white blood cells or platelets, which may lead to bleeding from the nose or gums. In this case, consult a doctor.
Talk to your doctor or pharmacist about any of the side effects not mentioned in this leaflet.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE FERFFEF FOR ADULTS WITHOUT SUGAR
No special storage conditions.
Keep out of the reach and sight of children!
DO NOT USE FERFEGULE FOR ADULTS WITHOUT SUGAR AFTER THE EXPIRY LENGTH OF THE PACKAGE.

6. ADDITIONAL INFORMATION
What FERFFEFUL looks like for adults without sugar and what the package contains
Almost white powder mixture and dry agglomerates. Powder for oral solution.
Each box contains 8 sachets and a leaflet for the patient.

What FERFFEFUL contains for adults without sugars
The active substances are: paracetamol 500 mg, phenylamine maleate 25 mg, ascorbic acid 200 mg for one sachet.
The other ingredients are: mannitol, sodium cyclamate, lemon flavor and citric acid anhydrous.

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



Related Products
×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×